Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

Corrigenda


Journal: Math. Comp. 7 (1953), 275
DOI: https://doi.org/10.1090/S0025-5718-53-99349-1
Corrigendum: Math. Comp. 8 (1954), 51.
Original Article: Math. Comp. 7 (1953), 108-119.
Original Article: Math. Comp. 7 (1953), 168-184.
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-53-99349-1
Article copyright: © Copyright 1953 American Mathematical Society